You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Note on Polyhedral Banach Spaces
Alan Gleit and Robert McGuigan
Proceedings of the American Mathematical Society
Vol. 33, No. 2 (Jun., 1972), pp. 398-404
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2038069
Page Count: 7
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We give a sufficient condition for an infinite-dimensional Banach space $X$ to be polyhedral. If $X^\ast$ is an $L$-space this condition is also necessary.
Proceedings of the American Mathematical Society © 1972 American Mathematical Society